# SDR DALA2025031702025

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 47,404 hours, 34,005 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL AREA OF LONGERON 7R, 8R, 5R, STA Y=1022 AT PASSENGER CABIN. SUMMARY OF NRC 00363: LONGERON 8R, 5R, STA Y=1022 AT PASSENGER CABIN WERE REPAIRED PER B717-200 SRM 53-00-05-2R REPAIR 2 AND LONGERON 7R NO DAMAGE WAS FOUND PER DC-MD/BOEING NDTSPM PART 6, 06-10-01.001. PERFORM DECAL INSPECTION CONDITION EVERY "C" CHECK PER TOPP 30-10-70 PAGE 14 PAR I. LOG PAGE DEFERRED TO DECAL CONDITION MONITOR PER TOPP 30-10-70 TO BE INSPECTED AT THE APPROPRIATE CHECK INTERVAL. (LP #0858453)
